Publications HAL de Arnaud,BEAUVILLE du labo/EPI jad

2020

Article dans une revue

titre
An ampleness criterion for rank 2 vector bundles on surfaces
auteur
Arnaud Beauville
article
Vietnam Journal of Mathematics, Springer, 2020
Accès au bibtex
https://arxiv.org/pdf/1806.00243 BibTex

Pré-publication, Document de travail

titre
Vector bundles on Fano threefolds and K3 surfaces
auteur
Arnaud Beauville
article
2020
Accès au bibtex
https://arxiv.org/pdf/1906.03594 BibTex

2018

Article dans une revue

titre
Limits of the trivial bundle on a curve
auteur
Arnaud Beauville
article
Épijournal de Géométrie Algébrique, EPIGA, 2018
Accès au bibtex
https://arxiv.org/pdf/1712.07597 BibTex
titre
An introduction to Ulrich bundles
auteur
Arnaud Beauville
article
European Journal of Mathematics, Springer, 2018, ⟨10.02771⟩
Accès au bibtex
https://arxiv.org/pdf/1610.02771 BibTex

2016

Article dans une revue

titre
A very general sextic double solid is not stably rational
auteur
Arnaud Beauville
article
Bulletin of the London Math. Soc., 2016, 48 (2), pp.321-324. ⟨10.1112/blms/bdv098⟩
Accès au bibtex
https://arxiv.org/pdf/1411.7484 BibTex
titre
Ulrich bundles on abelian surfaces
auteur
Arnaud Beauville
article
Proceedings of the American Mathematical Society, American Mathematical Society, 2016, ⟨10.1090/proc/13091⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01279407/file/UlrichPAMS.pdf BibTex

2014

Article dans une revue

titre
Some surfaces with maximal Picard number
auteur
Arnaud Beauville
article
Journal de l'Ecole Polytechnique, Ecole Polytechnique, 2014, 1, pp.101-116
Accès au bibtex
https://arxiv.org/pdf/1310.3402 BibTex

Chapitre d'ouvrage

titre
On the second lower quotient of the fundamental group
auteur
Arnaud Beauville
article
Algebraic and Complex Geometry, 71, Springer, pp.41-45, 2014, Proceedings in Math. & Stat
Accès au bibtex
https://arxiv.org/pdf/1304.5588 BibTex
titre
Finite simple groups of small essential dimension
auteur
Arnaud Beauville
article
Trends in Contemporary Mathematics, 8, Springer, pp.221-228, 2014, Springer INdAM Series
Accès au bibtex
https://arxiv.org/pdf/1101.1372 BibTex

2013

Article dans une revue

titre
Vanishing thetanulls on curves with involutions
auteur
Arnaud Beauville
article
Rendiconti del Circolo Matematico di Palermo, 2013, 62 (1), pp.61-66
Accès au bibtex
https://arxiv.org/pdf/1206.5411 BibTex
titre
Non-rationality of the S_6-symmetric quartic threefolds
auteur
Arnaud Beauville
article
Rendiconti del Seminario Matematico, Università e Politecnico di Torino, 2013, 71 (3-4), pp.385-388
Accès au bibtex
https://arxiv.org/pdf/1212.5345 BibTex

Chapitre d'ouvrage

titre
Abelian varieties associated to Gaussian lattices
auteur
Arnaud Beauville
article
A Celebration of Algebraic Geometry, 18, pp.37-44, 2013, Clay Mathematics Proceedings
Accès au bibtex
https://arxiv.org/pdf/1112.2843 BibTex
titre
Theta functions, old and new
auteur
Arnaud Beauville
article
Open Problems and Surveys of Contemporary Mathematics, 6, Higher Education Press et International Press, pp.99-131, 2013, Surveys of Modern Mathematics
Accès au bibtex
BibTex

Pré-publication, Document de travail

titre
A tale of two surfaces
auteur
Arnaud Beauville
article
2013
Accès au bibtex
https://arxiv.org/pdf/1303.1910 BibTex

2012

Article dans une revue

titre
De combien de paramètres dépend l'équation générale de degré n?
auteur
Arnaud Beauville
article
Gazette des Mathématiciens, Société Mathématique de France, 2012, 132, pp.5-15
Accès au bibtex
BibTex

Chapitre d'ouvrage

titre
Non-rationality of the symmetric sextic Fano threefold
auteur
Arnaud Beauville
article
Faber, Farkas, de Jong. Geometry and Arithmetic, European Mathematical Society, pp.57-60, 2012, Series of Congress Reports, 978-3-03719-119-4
Accès au bibtex
https://arxiv.org/pdf/1102.1255 BibTex

2011

Article dans une revue

titre
Antisymplectic involutions of holomorphic symplectic manifolds
auteur
Arnaud Beauville
article
Journal of topology, Oxford University Press, 2011, 4 (2), pp.300-304. ⟨10.1112/jtopol/jtr002⟩
Accès au bibtex
https://arxiv.org/pdf/1008.3108 BibTex
titre
Jacobians among abelian threefolds: a geometric approach
auteur
Christophe Ritzenthaler, Arnaud Beauville
article
Mathematische Annalen, Springer Verlag, 2011, 350 (4), pp.793-799
Accès au bibtex
BibTex
titre
Jacobians among abelian threefolds: a geometric approach
auteur
Arnaud Beauville, Christophe Ritzenthaler
article
Mathematische Annalen, Springer Verlag, 2011, 350 (4), pp.793-799. ⟨10.1007/s00208-010-0583-6⟩
Accès au bibtex
https://arxiv.org/pdf/1005.3683 BibTex

Chapitre d'ouvrage

titre
Holomorphic symplectic geometry: a problem list
auteur
Arnaud Beauville
article
Ebeling, Hulek, Smoczyk. Complex and Differential Geometry, Springer, pp.49-64, 2011, Springer Proceedings in Mathematics, 978-3-642-20299-5
Accès au bibtex
https://arxiv.org/pdf/1002.4321 BibTex

2004

Article dans une revue

titre
On Cremona transformations of prime order
auteur
Arnaud Beauville, Jérémy Blanc
article
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2004, 339, pp.257-259
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00001113/file/Cremona.pdf BibTex